PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 28 | 1 | 291-310
Tytuł artykułu

Natural dualities for varieties of distributive lattices with a quantifier

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
28
Numer
1
Strony
291-310
Opis fizyczny
Daty
wydano
1993
Twórcy
  • Mathematical Institute, Oxford University, 24/29 St Giles, Oxford OX1 3LB, England
Bibliografia
  • [1] M. E. Adams and H. A. Priestley, Equational bases for varieties of Ockham algebras, Algebra Universalis, to appear.
  • [2] G. E. Andrews, The Theory of Partitions, Encyclopedia Math. Appl. 2, Addison-Wesley, Reading, MA, 1976.
  • [3] R. Cignoli, Quantifiers on distributive lattices, Discrete Math. 96 (1991), 188-197.
  • [4] R. Cignoli, Free Q-distributive lattices, manuscript.
  • [5] R. Cignoli, S. Lafalce and A. Petrovich, Remarks on Priestley duality for distributive lattices, Order 8 (1991), 299-315.
  • [6] D. M. Clark and P. H. Krauss, On topological quasi-varieties, Acta Sci. Math. (Szeged) 47 (1983), 3-39.
  • [7] B. A. Davey, Duality theory on ten dollars a day, in: Proc. SMS Summer School on Algebras and Orders, Montréal 1991, NATO Adv. Study Inst. Ser. 389, 71-111.
  • [8] B. A. Davey and M. S. Goldberg, The free p-algebra generated by a distributive lattice, Algebra Universalis 11 (1980), 90-100.
  • [9] B. A. Davey and H. A. Priestley, Generalised piggyback dualities and applications to Ockham algebras, Houston J. Math. 13 (1987), 151-197.
  • [10] B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Cambridge Univ. Press, Cambridge 1990.
  • [11] B. A. Davey and H. A. Priestley, Partition-induced natural dualities for varieties of pseudocomplemented distributive lattices, Discrete Math. 113 (1993), 41-58.
  • [12] B. A. Davey and H. A. Priestley, Optimal natural dualities, Trans. Amer. Math. Soc., to appear.
  • [13] B. A. Davey and H. A. Priestley, Optimal dualities for varieties of Heyting algebras, preprint.
  • [14] B. A. Davey and H. Werner, Dualities and equivalences for varieties of algebras, in: Contributions to Lattice Theory (Szeged 1980), A. P. Huhn and E. T. Schmidt (eds.), Colloq. Math. Soc. János Bolyai 33, North-Holland, Amsterdam 1983, 101-275.
  • [15] B. A. Davey and H. Werner, Piggyback dualities, in: Lectures in Universal Algebra (Szeged 1983), L. Szabó and A. Szendrei (eds.), Colloq. Math. Soc. János Bolyai 43, North-Holland, Amsterdam 1986, 61-83.
  • [16] B. A. Davey and H. Werner, Piggyback-Dualitäten, Bull. Austral. Math. Soc. 32 (1985), 1-32.
  • [17] R. Goldblatt, Varieties of complex algebras, Ann. Pure Appl. Logic 44 (1990), 173-242.
  • [18] P. R. Halmos, Algebraic logic I: monadic algebras, Compositio Math. 12 (1955), 217-249; reproduced in [19].
  • [19] P. R. Halmos, Algebraic Logic, Chelsea, New York 1962.
  • [20] G. Hansoul, A duality for Boolean algebras with operators, Algebra Universalis 17 (1983), 34-49.
  • [21] H. A. Priestley, Ordered sets and duality for distributive lattices, in: Orders, Descriptions and Roles, M. Pouzet and D. Richard (eds.), Ann. Discrete Math. 23, North-Holland, Amsterdam 1984, 39-60.
  • [22] H. A. Priestley, The determination of subvarieties of certain congruence-% distributive varieties, Algebra Universalis, to appear.
  • [23] H. A. Priestley, Natural dualities, in: Proc. Birkhoff Symposium 1991, K. Baker and R. Wille (eds.), to appear.
  • [24] H. A. Priestley and M. P. Ward, A multi-purpose backtracking algorithm, submitted.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv28z1p291bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.